Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS San Diego, CA

July 19, 2015Riverside County, California

NWS San Diego, CA issued this flash flood warning at Jul 19, 2015, 4:35 PM PDT for Riverside County, California. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 4:35 PM PDT (23:35 UTC)
Expired
Jul 19, 2015, 9:17 PM PDT
In force
5 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The San Diego radar (KNKX), 89 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 5:07 PM PDTFLASH FLOOD12 Sw Indian Wells, CACHP REPORTS LARGE BOULDER IN DOWNBOUND LANE ON HIGHWAY 74 NEAR SANTA ROSA MOUNTAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WGUS56 KSGX 192335
FFWSGX
CAC065-200230-
/O.NEW.KSGX.FF.W.0011.150719T2335Z-150720T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
435 PM PDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 730 PM PDT
    
* AT 434 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING WILL LIKELY BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN PALM SPRINGS...PALM DESERT...HWY 74 BETWEEN ANZA AND
  PALM DESERT...LA QUINTA...INDIAN WELLS AND SANTA ROSA MOUNTAIN.

ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...COYOTE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3343 11646 3356 11658 3371 11640 3345 11613

$$

JMB
2 follow-up statements
179 
WGUS56 KSGX 200208
FFWSGX
CAC065-200430-
/O.EXT.KSGX.FF.W.0011.000000T0000Z-150720T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
708 PM PDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 930 PM PDT

* AT 705 PM PDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  LOCALLY HEAVY RAIN FALLING ACROSS THE WARNED AREA. UP TO ONE INCH 
  OF RAIN HAS ALREADY FALLEN. EXCESSIVE RAINFALL OVER THE WARNED 
  AREA WILL CAUSE FLASH FLOODING AND MUD SLIDES NEAR STEEP TERRAIN. 
  THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER 
  LOOSE MATERIALS.

* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN PALM SPRINGS...PALM DESERT...HWY 74 BETWEEN ANZA AND
  PALM DESERT...LA QUINTA...INDIAN WELLS AND SANTA ROSA MOUNTAIN.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...COYOTE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3343 11646 3356 11658 3371 11640 3345 11613

$$

PG
536 
WGUS76 KSGX 200417
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
917 PM PDT SUN JUL 19 2015

CAC065-200426-
/O.CAN.KSGX.FF.W.0011.000000T0000Z-150720T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
917 PM PDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING FOR RIVERSIDE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE AN ADDITIONAL THREAT. ANY ONGOING FLOODING COULD CONTINUE TO 
CAUSE PROBLEMS FOR MOTORISTS THIS EVENING.

LAT...LON 3343 11646 3356 11658 3371 11640 3345 11613

$$

JMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:44 PM PDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 19, 2:44 PM PDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
244 PM PDT SUN JUL 19 2015

.QUICK UPDATE...

JUST ISSUED A QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR WIDESPREAD
SHOWERS AND EMBEDDED THUNDERSTORMS MOVING INTO THE COASTAL AREAS AND
WIDESPREAD ACTIVITY CONTINUING OVER THE MOUNTAINS. LARGE BATCH OF
LIGHTER SHOWERS ASSOCIATED WITH REMNANT CIRCULATION MOVING NORTH
JUST OFF THE BAJA COAST SHOULD CONTINUE LIGHTER SHOWER ACTIVITY
THROUGH MID-EVENING FOR MUCH OF THE COASTAL...VALLEY...AND MOUNTAIN
AREAS...WITH SCATTERED ACTIVITY OVER THE DESERTS...CONTINUING
THROUGH LATE EVENING OVER THE SAN BERNARDINO MOUNTAINS AND
THE NORTHERN HIGH DESERTS.

&&

.SYNOPSIS...
TROPICAL MOISTURE WILL DECREASE ACROSS SOUTHERN CALIFORNIA AFTER
TODAY AS A LOW PRESSURE TROUGH BECOMES REESTABLISHED ALONG THE
WEST COAST. THERE IS STILL A CHANCE OF SHOWERS OVER THE MOUNTAINS
AND HIGH DESERTS ON MONDAY...THEN DRY AND SEASONALLY COOL WEATHER
WILL PREVAIL THROUGH FRIDAY. A DEEP MARINE LAYER WILL RETURN ON
MONDAY...AND LINGER MUCH OF THE WEEK WITH EXTENSIVE NIGHT AND
MORNING LOW CLOUDS...AND SLIGHTLY BELOW AVERAGE TEMPERATURES. SOME
WARMING IS POSSIBLE BY NEXT WEEKEND AS THE TROUGH ALONG THE WEST
COAST WEAKENS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

RADAR SHOWED NUMEROUS THUNDERSTORMS OVER AND WEST OF THE MTN
CRESTS...AND OVER THE HIGH DESERT THROUGH 1 PM PDT. GENERAL CELL
MOVEMENT WAS TO THE NNW WITH A DRIFT INTO THE COASTAL VALLEYS. HEAVY
CONVECTIVE CELLS WERE SOUTH OF THE BORDER AS WELL. THE ACTIVITY
IS BEING INFLUENCED BY ANOMALOUSLY HIGH PWS NEARING TWO INCHES
THIS EVENING...AND THE REMNANT CYCLONIC CIRCULATION OFF THE BAJA
COAST THAT IS DRIFTING NORTH. THIS IS HELPING TO ADVANCE THE
ACTIVITY WESTWARD. A FLASH FLOOD WATCH COVERS AREAS WEST OF THE MTS
EXCEPT ORANGE COUNTY AND COASTAL SAN DIEGO COUNTY THROUGH 10 PM PDT.

EXPECT AN OVERALL DECREASE IN THE INTENSITY OF THE CONVECTION
AROUND OR SHORTLY AFTER SUNSET...HOWEVER SHOWERS MAY WELL CONTINUE
THROUGH THE NIGHT AHEAD OF THE UPPER-LEVEL TROUGH AXIS SWINGING
NORTH.

SATELLITE IMAGERY FROM EARLY THIS AFTERNOON SHOWED A LARGE PINWHEEL
OF CLOUDS CENTERED ABOUT 320 MILES SW OF SAN DIEGO. HIGH CLOUDS WITH
THIS SHIELD WILL BE ADVANCING NORTHWARD THROUGH THIS EVENING...
LIKELY HIDING LOWER LAYERS OF CLOUDS AS WELL. THIS REMNANT MOISTURE
FROM DOLORES WILL CONTINUE NORTHBOUND AHEAD OF A SHORTWAVE TROUGH
SWINGING NORTH OVER THE AREA TONIGHT. NO ENHANCEMENT HAS BEEN
INDICATED IN THE CLOUD SHIELD TODAY...AND THE LATEST NAM12 AND OTHER
12Z GLOBAL MODELS SUGGESTS IT WILL REMAIN RATHER BENIGN...POSSIBLY
TRIGGERING SOME LIGHT STRATIFORM PRECIP FROM THE DEEP MOIST LAYER
AND WEAK LIFT AHEAD OF THE TROUGH AXIS TONIGHT.

THE LOCAL WRF AND ECMWF MODELS SHOW A DEEP MARINE LAYER DEVELOPING
OVERNIGHT AND SPREADING WELL INLAND. THIS IS LIKELY STILL BE
TROPICAL IN NATURE...SO IT WILL FEEL QUITE HUMID AND UNCOMFORTABLE
OVERNIGHT AS TEMPERATURES REMAIN IN THE THE UPPER 60S AND LOWER 70S.
GRADUALLY...THIS AIRMASS WILL BE REPLACED BY A COOLER MARINE
AIRMASS LATER IN THE WEEK. THE EXTENSIVE CLOUDS AND HIGH HUMIDITY
WILL SMOOTH OUT THE DIURNAL TEMPERATURE CURVE AND LIKELY KEEP
OVERNIGHT MINIMUMS ABOVE AVERAGE...AND DAYTIME HIGHS LOWER FOR
SEVERAL DAYS.

THE 12Z GFS/ECMWF MODELS DEVELOP ANOTHER LONGWAVE TROUGH OVER
WESTERN N.A. THIS WEEK. THE GFS IS DEEPER WITH THE TROUGH LATE IN
THE WEEK...WHILE THE ECMWF IS WEAKER WITH A BROAD SUBTROPICAL RIDGE
EXPANDING ACROSS THE SOUTHWEST. BOTH MODELS SUGGEST DRY CONDITIONS
THROUGH NEXT WEEKEND...HOWEVER BOTH DO SHOW SOME ELEVATED...
SUBTROPICAL MOISTURE ARRIVING.

&&

.AVIATION...
192000Z...BKN-SCT AOA 8000 FT MSL ACROSS THE AREA THROUGH THIS
EVENING. SHRA/TSRA CONTINUING OVER THE MOUNTAINS...PORTIONS OF THE
DESERTS...AND THE INLAND EMPIRE THROUGH EARLY EVENING...ALTHOUGH
SOME SHRA/TSRA MAY MOVE INTO THE SAN DIEGO VALLEYS AND THE COASTAL
AREAS AS WELL. CONFIDENCE IN SHRA/TSRA MAKING IT TO THE COAST IS LOW-
TO-MODERATE. STORM BASES WILL BE NEAR 7000 FT MSL WITH TOPS TO 25000
FT MSL AND CB TOPS 35000-45000 FT MSL. TSRA MAY PRODUCE HEAVY
RAIN...GUSTY DOWNDRAFT WINDS...AND FREQUENT LIGHTNING. STORMS WILL
GRADUALLY TAPER OFF AFTER SUNSET AND END BY MON MORNING. PATCHY LOW
CLOUDS MAY RETURN TO THE COASTAL AND VALLEY AREAS AFTER 20/0300
UTC...BUT CONFIDENCE IN TIMING...COVERAGE...AND CIG HEIGHTS ARE LOW.

&&

.MARINE...
100 PM...SOME SHOWERS AND POSSIBLE THUNDERSTORMS MAY MOVE NORTH OVER
THE COASTAL WATERS THROUGH EARLY MONDAY MORNING ALONG WITH GUSTY
SOUTH-SOUTHEAST WINDS AS THE REMNANT LOW OF POST-TROPICAL CYCLONE
DOLORES MOVES NORTH. CONDITIONS WILL IMPROVE BY LATE MONDAY MORNING.

&&

.BEACHES...
100 PM...AN INCREASING SHORT PERIOD SOUTH SWELL FROM
POST-TROPICAL CYCLONE DOLORES WILL REACH PARTS OF ORANGE COUNTY AND
NORTHERN SAN DIEGO COUNTY TODAY...PEAKING TONIGHT AT 5-6 FT/9 SEC.
SURF OF 3 TO 5 FT...WITH LOCAL SETS TO 6 FT...IS POSSIBLE ALONG
SOUTH FACING BEACHES OF ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY
BEACHES THIS AFTERNOON AND MONDAY. STRONG RIP AND LONGSHORE CURRENTS
ARE EXPECTED AT ALL BEACHES THROUGH MONDAY.

ISOLATED SHOWERS ARE POSSIBLE AGAIN THIS AFTERNOON THROUGH EARLY
EVENING...THOUGH THE POTENTIAL FOR THUNDERSTORMS AT THE BEACHES IS
LOWER THAN YESTERDAY. STILL...THE RISK IS THERE ONCE AGAIN. GUSTY
WINDS AND DANGEROUS CLOUD-TO-GROUND AND CLOUD-TO-WATER LIGHTNING ARE
POSSIBLE SHOULD ANY THUNDERSTORMS DEVELOP.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR THE MOUNTAINS...DESERTS...AND
INLAND EMPIRE INTO THIS EVENING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR APPLE AND LUCERNE
     VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
     SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

     BEACH HAZARDS STATEMENT THROUGH MONDAY EVENING FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC...JAD
AVIATION/MARINE/BEACHES...HARRISON
QUICK UPDATE...JMB

In the hours before

Local storm report, Jul 19, 4:16 PM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
416 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      2 NW SAN DIEGO COUNTRY  33.03N 116.81W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORT OF ROCKS IN THE ROADWAY, A MUD
            SLIDE, AND WATER WASHING FENCES INTO THE
            ROADWAY AT VISTA RAMONA RD.

&&

SHARRISO
Local storm report, Jul 19, 4:18 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
418 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     DEBRIS FLOW      3 S PINE VALLEY         32.81N 116.51W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            LARGE ROCKS IN LANES ON OLD HIGHWAY 80 NEAR
            SUNRISE HIGHWAY AND I-8.

&&

PG
Local storm report, Jul 19, 4:19 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
419 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     FLASH FLOOD      1 NW RAMONA             33.04N 116.88W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORTS MASSIVE FLOODING CLOSING DOWN
            11TH STREET IN RAMONA.

&&

SHARRISO
Local storm report, Jul 19, 4:22 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
422 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLOOD            1 ENE CHULA VISTA       32.65N 117.06W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORTS FLOODING AT NORTHBOUND
            INTERSTATE 805 BONITA ROAD OFFRAMP. FLOODING
            SEVERITY UNKNOWN.

&&

SHARRISO
Local storm report, Jul 19, 4:27 PM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 WNW LA MESA           32.77N 117.04W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORTED MULTIPLE VEHICLES STALLED IN
            LANES AT INTERSTATE 8 FLETCHER PARKWAY OFF
            RAMP. WHOLE OFF RAMP IS FLOODED. FLOODED
            PARTIES HAD TO BE TRANSPORTED.

&&

SHARRISO
Local storm report, Jul 19, 4:31 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
431 PM PDT SUN JUL 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     FLOOD            1 WNW LA MESA           32.77N 117.03W
07/19/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            MULTIPLE VEHICLES SUBMERGED IN FLOOD WATER
            ON ALVARADO ROAD.

&&

PG

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:24 PM PDTAreal Flood AdvisorySGXSan Diego8 hr
Jul 19, 1:27 PM PDTAreal Flood AdvisorySGXRiverside, San Diego5 hr
Jul 19, 1:55 PM PDTSevere Thunderstorm WarningSGXRiverside65 min
Jul 19, 1:58 PM PDTFlash Flood WarningSGXSan Diego3 hr
Jul 19, 2:37 PM PDTAreal Flood AdvisorySGXSan Diego4 hr
Jul 19, 2:50 PM PDTFlash Flood WarningSGXRiverside, San Bernardino3 hr
Jul 19, 3:07 PM PDTFlash Flood WarningSGXSan Diego3 hr
Jul 19, 3:16 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Jul 19, 3:34 PM PDTFlash Flood WarningSGXRiverside, San Bernardino5 hr
Jul 19, 4:40 PM PDTFlash Flood WarningSGXOrange6 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.